# SDR SWI2025F01243

- Difficulty date: May 2, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Gouged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH MLG SIDE STAY FITTING IS GOUGED AND MISSING PAINT IN MULTIPLE LOCATIONS.   (C-CHECK RO 09/07/2025)REMOVED GOUGES MULTIPLE LOCATIONS ON LH MLG SIDE STAY FITTING AND REPAIRED TO REO 670-57-11-234 REV --, 2025-06-18. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
